“Borodin-Olshanski z-Measures from Quantization of the Classical Benjamin-Ono Periodic Traveling Waves”
(in preparation)
“Fractional Gaussian Fields in Geometric Quantization and Semi-Classical Analysis of Coherent States”
(in preparation)
“The Born Rule for Quantum Measurement for Mathematicians”
(expository article in preparation)
“Multi-Phase Specializations of Jack Polynomials and Asymptotics of Multi-Phase z-Measures on Partitions”
(in preparation)
[arXiv] “Gaussian Asymptotics of Jack Measures on Partitions
from Weighted Enumeration of Ribbon Paths” (submitted)
[arXiv] “Exact Bohr-Sommerfeld Conditions for the Quantum Periodic Benjamin-Ono Equation” Symmetry, Integrability, Geometry: Methods and Applications 15 (2019) 098.
[arXiv] “Finite Gap Conditions and Small Dispersion Asymptotics for the Classical Periodic Benjamin-Ono Equation” Quarterly of Applied Mathematics 78 (2020), 617-702.
[arXiv] “Random Partitions and the Quantum Benjamin-Ono Hierarchy”
monograph (2017)